MathSciNet Relay Station
MathSciNet bibliographic data
MR1368745 05C75 (05C05)
Gutierrez, M.; Oubiña, L. Metric characterizations of proper interval graphs and tree-clique graphs. J. Graph Theory 21 (1996), no. 2, 199–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement